# SDR HNAA2025112500816

- Difficulty date: October 29, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 45,490 hours, 42,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SIDEWALL PANELS SUPPORT AT FR 61 HAS CORROSION IN MULTIPLE AREAS.  REMOVED AND REPLACED CARGO SIDEWALL PANELS SUPPORT AT FR. 61 IAWEMB 145 SRM 51-40-02.
